Posted by b2chica on September 18, 2012, at 13:44:42
In reply to Re: think major mixed episode, posted by Zyprexa on September 16, 2012, at 21:36:07
are you taking any mood stabilizers?
when i went back on name brand zyprexa (last thurs?)anyway did better. last night i took generics. i'm already feeling in the dumps... course i think part of that is going down on adderall.
i was hesitant to do that but pdoc insisted, as he feels that is the source of my 'shakes'. think that could be accurate.
its 1:30. i feel heavy (not just fat but heavy kind of feeling) seems dimmer in here. everything seems confusing to me. i need simple tasks at work. i just want to go home todady.
i get friday off but i wont even feel like doing all that i was supposed to do.
and now due to lack of money i need to end my membership at the gym. although i feel guilty paying for it and not going. but i think ive kept it the last few months because it is a place i can run away to.
life's drudgery yesterday and today.
"What is madness, but nobility of soul at odds with circumstance.
The day is on Fire, and i know the purity of pure despair."